# SDR FDKA200705194

- Difficulty date: May 8, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 11,639 hours, 11,152 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB BACK UP TRIM INOPERATIVE IN UP POSITION.  MX CLEANED SWITCH AND OPS CHECKED GOOD.
